# SDR IPXA2575036

- Difficulty date: August 23, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 23,561 hours, 15,670 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO FLOORBOARD 231XLF UPPER SURFACE ALONG OTBD EDGE IS CRUSHED AS MARKED.  FABRICATED FLOORBOARD IAW EO 5320-9692-H.
